Serre functors for Lie algebras and superalgebras

Mazorchuk, V and Miemietz, V (2012) Serre functors for Lie algebras and superalgebras. Annales de l’institut Fourier, 62 (1). pp. 47-75. ISSN 0373-0956

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 20:04
Last Modified: 21 Apr 2020 16:24
URI: https://ueaeprints.uea.ac.uk/id/eprint/41502
DOI: 10.5802/aif.2698

Actions (login required)

View Item View Item